The Open UniversitySkip to content
 

An analysis of trust in anonymity networks in the presence of adaptive attackers

Hamadou, Sardaouna; Vladimiro, Sassone and Yang, Mu (2015). An analysis of trust in anonymity networks in the presence of adaptive attackers. Mathematical Structures in Computer Science, 25(02) pp. 429–456.

DOI (Digital Object Identifier) Link: https://doi.org/10.1017/S0960129513000650
Google Scholar: Look up in Google Scholar

Abstract

Anonymity is a security property of paramount importance, as we move steadily towards a wired, online community. Its import touches upon subjects as different as eGovernance, eBusiness and eLeisure, as well as personal freedom of speech in authoritarian societies. Trust metrics are used in anonymity networks to support and enhance reliability in the absence of verifiable identities, and a variety of security attacks currently focus on degrading a user's trustworthiness in the eyes of the other users.

Item Type: Journal Item
Copyright Holders: 2014 Cambridge University Press
ISSN: 1469-8072
Extra Information: Special issue: Quantitative Information Flow
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Computing and Communications
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 42463
Depositing User: Mu Yang
Date Deposited: 07 Apr 2015 08:54
Last Modified: 04 Oct 2016 11:43
URI: http://oro.open.ac.uk/id/eprint/42463
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU